# SDR N6WA2022053001

- Difficulty date: May 29, 2022
- Submitted: May 30, 2022
- Operation: Air carrier
- Aircraft: N574GJ
- Make and model: Cndair CL600*
- Aircraft serial: 10259
- Aircraft time: 33,642 hours, 26,381 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Sensor
- Condition: False Indication
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PAX DOOR WARNING IN FLT.C/W OPS CHECK OF PAX DOOR POSITION SENSOR WARNING SYSTEM IAW CRJ 550 AMM 52-70-04. NO DEFECTS NOTED AT THIS TIME
